Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18797


Title: Pattern Recognition and Classification in Time Series Analysis
Authors: 吳柏林
Date: 1994-04
Issue Date: 2008-12-24 13:36:10 (UTC+8)
Relation: Applied Mathematics and Computation,62(1),29-45
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing